Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: P. I. Naumkin and I. A. Shishmarev
Title: Nonlinear nonlocal equations in the theory of waves
Additional book information: Transl. Math. Monographs, vol. 133, Amer. Math. Soc., Providence, RI, 1994, x+289 pp., ISBN 0-8218-4753-X, $149.00

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: John P. Albert
Affiliation: University of Oklahoma
Journal: Bull. Amer. Math. Soc. 34 (1997), 95-100
MSC (1991): Primary 35-02, 35Q35; Secondary 45K05, 35Q53
Review copyright: © Copyright 1997 American Mathematical Society